I just started back on 40mg of prednisone on Aug 30. I had been totally off it about
a month and began flaring up very badly again. I had just started to look a little more like myself in the face and the belly. While taking the last course of it I had to start on the blood pressure/diuretic med because the steroids shot my blood pressure up.
Was wondering and hoping if the diuretic in the pill will keep some of the swelling from the prednisone down this time? Any thoughts or experience with this?
The steroid side effects are just starting to kick in. I am feeling crazy, rammed up, shaky and my face is hurting. I can see my cheeks puffing up when I look down.
I hate this stuff!
39 yrs old ( diagnosed UC 2002)
Ankylosing Spondylitis (diagnosed 1990)
Asacol 12 daily
Fosimax (Osteopenia spine)
Hydrochlorothiazide 12.5mg (hypertension)
Prednisone started on 60mg currently on 40mg
Starting Imuran 100mg